Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Direct decompositions into infinitely many summands


Author: Reinhold Baer
Journal: Trans. Amer. Math. Soc. 64 (1948), 519-551
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1948-0028299-8
MathSciNet review: 0028299
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer Direct decompositions, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 62-98. MR 0021947 (9:134d)
  • [1] G. Birkhoff Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, New York, 1940. MR 0123490 (23:A815)
  • [1] O. N. Golowin On factors without centers in direct decompositions of groups, Rec. Math. (Mat. Sbornik) N.S. vol. 6 (1939) pp. 423-426. MR 0001558 (1:259a)
  • [1] B. Jónsson and A. Tarski Direct decompositions of finite algebraic systems, Notre Dame Mathematical Lectures, No. 5, 1947. MR 0020543 (8:560b)
  • [1] F. Kiokemeister A note on the Remak-Schmidt theorem, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 957-958. MR 0022558 (9:224f)
  • [1] A. Kurosh Isomorphisms of direct decompositions I, Bull. Acad. Sci. URSS. Sér. Math. vol. 7 (1943) pp. 185-202. MR 0011300 (6:145d)
  • [2] -Isomorphisms of direct decompositions II, Bull. Acad. Sci. URSS. Sér. Math. vol. 10 (1946) pp. 47-72. MR 0018633 (8:309a)
  • [1] O. Ore Direct decompositions, Duke Math. J. vol. 2 (1936) pp. 581-596. MR 1545950

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0028299-8
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society